Long-time behaviour for a model of porous-medium equations with variable coefficients

Tran Dinh Ke Ngai-Ching Wong

Analysis of PDEs mathscidoc:1910.43703

Optimization, 60, (6), 709-724, 2011.6
By analysing the uniform attractor for multi-valued processes, we study the long-time behaviour of the solutions of a model of non-autonomous porous-medium equations. The result is obtained by using the <i>a priori</i> estimates and suitable compactness arguments.
No keywords uploaded!
[ Download ] [ 2019-10-20 21:12:32 uploaded by Ngai_Ching_Wong ] [ 294 downloads ] [ 0 comments ]
@inproceedings{tran2011long-time,
  title={Long-time behaviour for a model of porous-medium equations with variable coefficients},
  author={Tran Dinh Ke, and Ngai-Ching Wong},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211232426296232},
  booktitle={Optimization},
  volume={60},
  number={6},
  pages={709-724},
  year={2011},
}
Tran Dinh Ke, and Ngai-Ching Wong. Long-time behaviour for a model of porous-medium equations with variable coefficients. 2011. Vol. 60. In Optimization. pp.709-724. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20191020211232426296232.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved